# SDR CALA2025021000324

- Difficulty date: February 6, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 122,285 hours, 18,732 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: 311T311028
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RII INSPECTION REQUIRED DURING DVI OF STRUT #2 FIRE SEAL AND FIREWALL  - TOP SURFACE INSPECTION WAS OBSERVED CRACK ON NACELLE STRUT FWD UPPER SURFACE. ACCOMPLISHED ALL EC/RA# 5451-01467 STEPS.
